Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Review

Reviewed Work: Scientific Computing and Differential Equations--An Introduction to Numerical Methods. by Gene H. Golub, James M. Ortega
Review by: H. J. S.
Mathematics of Computation
Vol. 60, No. 202 (Apr., 1993), p. 849
DOI: 10.2307/2153127
Stable URL: http://www.jstor.org/stable/2153127
Page Count: 1
  • Read Online (Free)
  • Download ($34.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
849
    849